# SDR ABXA2022062974

- Difficulty date: June 29, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767
- Aircraft serial: 22785
- Aircraft time: 67,333 hours, 44,876 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAV SERVICE DOOR WAS DISCOVERED OPEN DURING PUSH BACK. GROUND PERSONNEL WERE UNABLE TO CLOSE THE DOOR. MAINTENANCE WAS CALLED TO SECURE DOOR PRIOR TO AIRCAFT DEPARTURE.
